# SDR TSAA9733325

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 110 - HNL-OGG - DURING TAKEOFF ROLL WITH MAX POWER SET, THE NR 2 OIL PRESSURE EXCEEDED UPPER REDLINE LIMITS.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  ADJUSTED OIL PRESSURE RELIEF VALVE FOR PWA MM 72-00, PAGE 598L-H.  AIRCRAFT RETURNED TO SERVICE.  (M)
